On Pompeiu Cebysev Type Inequalities for Positive Linear Maps of Selfadjoint Operators in Inner Product Spaces

Abstract

In this work, generalizations of some inequalities for continuous synchronous (h-asynchronous) functions of linear bounded selfadjoint operators under positive linear maps in Hilbert spaces are proved.

Author Biography

Mohammad W Alomari, Irbid National University
Mohammad W. Alomari, Associate Professor of Mathematics,
Department of Mathematics,
Faculty of Science and Information Technology, Irbid National University, P.O. Box 2600, Irbid, P.C. 21110,  Jordan.

References

M.W. Alomari, On Pompeiu{Chebyshev functional and its generalization, Preprint (2017).

Availiable at arXiv:1706.06250v2

M.W. Alomari, Pompeiu{ Cebysev type inequalities for selfadjoint operators in Hilbert

spaces, Adv. Oper. Theory, 3 no. 3 (2018), 9{22.

S.S. Dragomir, Cebysev's type inequalities for functions of selfadjoint operators in Hilbert

spaces, Linear and Multilinear Algebra, 58 no 7{8 (2010), 805{814.

S.S. Dragomir, Operator inequalities of the Jensen, Cebysev and Gruss type, Springer, New

York, 2012.

T. Furuta, J. Micic, J. Pecaric and Y. Seo, Mond-Pecaric method in operator inequalities.

Inequalities for bounded selfadjoint operators on a Hilbert space, Element, Zagreb, 2005.

M.S. Moslehian and M. Bakherad, Chebyshev type inequalities for Hilbert space operators,

J. Math. Anal. Appl. 420 (2014), no. 1, 737{749.

J.S. Matharu and M.S. Moslehian, Gruss inequality for some types of positive linear maps,

J. Operator Theory 73 (2015), no. 1, 265{278.

Published
2018-12-01
How to Cite
Alomari, M. (2018). On Pompeiu Cebysev Type Inequalities for Positive Linear Maps of Selfadjoint Operators in Inner Product Spaces. JOURNAL OF ADVANCES IN MATHEMATICS, 15, 8081-8092. https://doi.org/10.24297/jam.v15i0.7927
Section
Editorial